ON THE ALGEBRA OF NONCOMMUTATIVE RESIDUATION : POLRIMS AND LEFT RESIDUATION ALGEBRAS

この論文をさがす

著者

    • RAFTERY J. G.
    • Department of Mathematics and Applied Mathematics, University of Natal
    • VAN ALTEN C. J.
    • Department of Mathematics and Applied Mathematics, University of Natal

収録刊行物

  • Mathematica japonicae

    Mathematica japonicae 46(1), 26-46, 1997-07-01

参考文献:  30件中 1-30件 を表示

各種コード

  • NII論文ID(NAID)
    10008786113
  • NII書誌ID(NCID)
    AA00295726
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255513
  • データ提供元
    CJP書誌 
ページトップへ